# SDR 9JLA2016112210769

- Difficulty date: September 9, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 3,711 hours, 2,903 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pcb
- Part number: 66187211
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A STAB MISCOMPARE ANNUNCIATOR ILLUMINATED AND WOULD NOT EXTINGUISH AFTER SEVERAL CYCLES OF THE FLAPS. TROUBLESHOOTING IDENTIFIED THE TWO-POSITION HORIZONTAL STAB PCB N2017 DEFECTIVE. THE PCB WAS REPLACED WITH NEW AND THE AIRCRAFT WAS RETURNED TO SERVICE.
